# SDR ASAA2021030534249

- Difficulty date: March 5, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 47,690 hours, 14,211 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Condition: Detached
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TC 78273000 # 1 ENG. MAINT. FAULT 73-30901 T12 SIGNAL DISAGREE. SHORT TIME FAULT. GROUNDED - YES. ACCOMPLISHED T/S FOR FAULT 73-30901 PER B737-800 FIM 73-26 TASK 805 - INITIAL EVALUATION (EEC TEST) CONFIRMED FAULT AND INPUT MONITORING SHOWED T12 SENSOR CHANNEL B INPUT AS DASHES. ACCOMPLISHED FAULT ISOLATION PROCEDURE FOR DUAL CHANNEL FAULT PER FIM PARAGRAPH G - FOUND CONNECTOR DJ0804J FOR T12 SENSOR CHANNEL B OUTPUT NOT CONNECTED TO BULKHEAD RECEPTACLE. CLEANED AND INSPECTED CONNECTOR - NO DEFECTS NOTED AND THREADS ON CONNECTOR AND RECEPTACLE WERE SERVICEABLE. REINSTALLED AND SECURED T12 CHANNEL B CONNECTOR, CHECKED CHANNEL A CONNECTOR FOR SECURITY, AND PERFORMED EEC TEST PER B737-800 AMM 73-21-00-700-804-F00 - ALL TESTS PASS. INPUT MONITORING SHOWS NORMAL INPUT FROM T12 SENSOR CHANNELS A AND B.
